Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Mikhaĭlichenko, Yu P

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:29
Abstract pages:137
Full texts:99

http://www.mathnet.ru/eng/person88546
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1990
1. T. M. Gorbunova, V. I. Derzhiev, Yu. P. Mikhaĭlichenko, E. V. Chernikova, S. I. Yakovlenko, A. M. Yancharina, “Population inversion of new transitions in the neon atom in the visible range”, Kvantovaya Elektronika, 17:10 (1990),  1283–1284  mathnet [Sov J Quantum Electron, 20:10 (1990), 1191–1193  isi]
1987
2. V. D. Burlakov, T. M. Gorbunova, S. A. Loboda, Yu. P. Mikhaĭlichenko, N. V. Osipova, “Исследование заселенности основного состояния атомов меди в лазере на парах меди с продольным разрядом”, TVT, 25:2 (1987),  394–396  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021